# SDR AALA201711289001

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 57,066 hours, 28,210 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Conduit
- Part number: 7934123522
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DFW-CVG FLIGHT RETURNED TO DFW ACCOUNT FUEL BOOST PUMP FAILED.  REMOVED AND REPLACED FORWARD CENTER FUEL BOOST PUMP (AALA20171126002) AND CONDUIT HARNESS PER AMM 28-20-07-201.  OPERATIONAL CHECK GOOD.
